# SDR QXEA200300773

- Difficulty date: June 17, 2003
- Submitted: June 26, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE OF LOWER NACELLE LEFT HAND LOWER AFT CONE BRACKET CRACKED. REPAIRED IAW RD 8/4-71-016.
